Wow, Disability!!!

My name is Glea, pronounced glee!!! I found out in September of 2012 that I have RA. I knew it before the Dr told me, but didn't want to believe it.
I assumed that I wouldn't have any real problems until I was at least in my sixty's needless to say I was wrong. They did all the normal tests and my numbers were so high they told me they were off the chart! Every Dr.'s visit I kept telling him that I was feeling ok, just having some soreness, new lumps and that the fatigue was getting on my nerves. I have always been very active and worked all my life!!! Well, this last visit my Dr. told me I needed to apply for disability!! I was crushed, because I still feel like I did 2 years ago that I can work and keep on going.
I have found that all these meds are causing me to have other problems, or maybe the RA has caused me to have new problems. About 3 nights ago I was horsing around with my grandson Zach, he is three, and I was so weak I couldn't pick up my arms, I had to lay there until my heart stopped racing and my strength came back. Has anyone of you ever experienced this?? If you have what is going on? I haven't called my Dr. about it but it has happened a couple of times and it was worse this last time.
I am new to this new chapter in my life and I need some help understanding how all this crap works!!! LOL
Now, about the disability. I haven't applied for it yet, I am on unemployment because my last job I lost the following week after I found out about the RA. Do I need to apply now or should I wait? Will the RA get worse and the pain will it intensify? Thanks, Confused
gleaful gleaful
51-55
1 Response Jan 20, 2013

I have been told to pace myself and avoid overexertion; my RA gives me problems like you experienced if i forget i can't go past my moderate exercise limits. I have a mild heartbeat irregularity from my RA but thankfully I don't need heart medication as it only gives me a problem if I raise my blood pressure too high then i get dizzy and my heart races. I think you should see a doctor to find if its the RA or if the medication dosage is too high. Until then, take it easy on the exercise and relax.